兰州大学机构库 >数学与统计学院
Dynamics of a general prey-predator model with prey-stage structure and diffusive effects
Xu, Shenghu1,2
2014-08
Source PublicationCOMPUTERS & MATHEMATICS WITH APPLICATIONS   Impact Factor & Quartile Of Published Year  The Latest Impact Factor & Quartile
ISSN0898-1221
Volume68Issue:3Pages:405-423
AbstractIn this paper, we propose and study the dynamics of a diffusive prey predator model with general functional response and stage-structure for the prey. Firstly, we consider the asymptotical stability of equilibrium points and Hopf bifurcation for the reduced ODE system. Secondly, the existence and uniform boundedness of global solutions and stability of equilibrium points for the corresponding reaction diffusion system are discussed. Finally, we establish the existence and the nonexistence of nonconstant positive steady states of this reaction diffusion system, which indicates the effect of large diffusivity. Our results shows the importance of the diffusion rate of the predator species (i.e., d(3)). The large diffusion rate of the predator alone will help the generation of patterns. However, a large diffusion rate of the immature prey species or a large diffusion rate of the mature prey species can lead to the nonexistence of spatial patterns. (C) 2014 Elsevier Ltd. All rights reserved.
KeywordPrey-predator model Stage structure Positive steady states
Subject AreaMathematics
PublisherELSEVIER
DOI10.1016/j.camwa.2014.06.016
Publication PlaceOXFORD
Indexed BySCIE ; EI
Language英语
First Inst
Funding Project国家自然科学基金项目
Project NumberChina National Natural Science Foundation [11361055] ; Longdong University [XYZK-1007]
WOS IDWOS:000340316100023
Funding OrganizationNSFC
SubtypeArticle
EI ID20143017989504
Department[Xu, Shenghu] Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China;
[Xu, Shenghu] Longdong Univ, Sch Math & Stat, Qingyang 745000, Gansu, Peoples R China
Citation statistics
Document Type期刊论文
Identifierhttps://ir.lzu.edu.cn/handle/262010/118911
Collection数学与统计学院
Corresponding AuthorXu, Shenghu
Affiliation
1.Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China
2.Longdong Univ, Sch Math & Stat, Qingyang 745000, Gansu, Peoples R China
Recommended Citation
GB/T 7714
Xu, Shenghu. Dynamics of a general prey-predator model with prey-stage structure and diffusive effects[J]. COMPUTERS & MATHEMATICS WITH APPLICATIONS,2014,68(3):405-423.
APA Xu, Shenghu.(2014).Dynamics of a general prey-predator model with prey-stage structure and diffusive effects.COMPUTERS & MATHEMATICS WITH APPLICATIONS,68(3),405-423.
MLA Xu, Shenghu."Dynamics of a general prey-predator model with prey-stage structure and diffusive effects".COMPUTERS & MATHEMATICS WITH APPLICATIONS 68.3(2014):405-423.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Altmetrics Score
Google Scholar
Similar articles in Google Scholar
[Xu, Shenghu]'s Articles
Baidu academic
Similar articles in Baidu academic
[Xu, Shenghu]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Xu, Shenghu]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: Xu-2014-Dynamics of a general prey-predator mo.pdf
Format: Adobe PDF
No comment.
Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.